# SDR AWXA200200775

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 60,795 hours, 49,377 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 10 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION EMERGENCY ESCAPE PATH LIGHT SEAT ROW 10 L/H WAS FOUND INOPERATIVE. MAINTENANCE REPAIRED A BROKEN WIRE ON EMERGENCY ESCAPE PATH LIGHT SEAT ROW 10 L/H, OPERATIONAL CHECK WAS GOOD.
